# SDR DALA13042673758

- Difficulty date: August 24, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,682 hours, 14,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SILL THRESHOLD WEB CORRODED.  FOUND TO BE OUT OF LIMITS.  REPLACED IAW SRM 51-40-02, DWG NR 146A8123, 51-40-05, 51-40-08, AMM 51-21-41, 51-10-02.
